# SDR SWAA2013121623270

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 31,261 hours, 18,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW SKIN CRACKED AT STATION 663.75, BETWEEN LBL 4 TO LBL 44.  REPAIRED SKIN IAW SRM.
